Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

I am not getting my period properly. I just started to take thyroid medicine.

Hi Doctor , I just want to know my period is getting delayed i am married last months all period was in time but these is my first time i am getting so much delayed today is 33rd day still now i am not getting yesterday me and my husband had show to the doctor were we had conducted the blood and urine test for pregrancy but the result was negative i am worried is there any problem with the uterus. last month i started working for a private hospital as medical nurse in between i had fever and cold and i am using thyroid tablets can u tell me doctor what should i do ?
Asked On : Sun, 9 Jan 2011
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for query,
Delayed period for 3-4 days may not give any conclusion for pregnancy,
At least you have to wait for 8-10 days for pregnancy test.
Thyroid can give delayed period.
Ok and bye.
Answered: Tue, 23 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor